# SDR DL72W010254

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 58,555 hours, 40,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP JOINT BETWEEN  FS 480 & 680 INDICATED CRACKS.   INTERNAL MFEC INSPECTION CONFIRMED MULTIPLE CRACKS IN THE LOWER SKIN AT THE LOWER FASTENER ROW.  THE ENTIRE LAP JOINT WAS CUTOUT TO REMOVE ALL CRACKS.  THE JOINT WAS RESTORED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 379961-14AD, REV A.
